# SDR 2011FA0000401

- Difficulty date: May 20, 2011
- Submitted: June 24, 2011
- Operation: General aviation
- Make and model: Boeing 757-27A
- System (JASC): 3244 · Tire
- Part: Wheel Half
- Part number: AH089101
- Part serial: 2207
- Condition: Cracked
- Location: Mlg
- Part time: 7 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL HUB HALF, PN AH08901, PURCHASED MARCH 17, 2011 AND OPERATED FOR TSO: 07.26 AND CSSN: 03.0 WHEN AIR LEAKAGE WAS IDENTIFIED AFTER 1 DAY IN SERVICE.  MAIN WHEEL ASSY PN AHA1648 RETURNED FOR WARRANTY EVALUATION WHERE LARGE CRACK WAS VISUALLY CONFIRMED IN INBD RING AREA OF WHEEL HUB HALF.  WHEEL ASSEMBLY HUB HALF AND WHEEL HUB HALF OVERHAUL WAS ACCOMPLISHED.
